# SDR SWIA200922006

- Difficulty date: July 14, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft time: 14,253 hours, 11,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4421, EMERGENCY EXIT LIGHT AT BOTTOM OF MAIN CABIN DOOR BROKEN.  REPLACED LIGHT ASSEMBLY.
